Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 461, NWS Fort Worth, TX

June 21, 20115 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 10:29 PM CDT for 5 counties in Texas. It was in force for 76 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 10:29 PM CDT (03:29 UTC)
Expired
Jun 21, 2011, 11:45 PM CDT
In force
76 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bell County, TX, Bosque County, TX, Coryell County, TX, Hill County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 88 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:45 PM CDTTSTM WND DMG5 W Whitney, TXROOF BLOWN OFF HOUSE AT LAKE WHITNEY
Jun 21, 10:45 PM CDTTSTM WND DMGMcgregor, TXTREES, POWER LINES DOWN
Jun 21, 10:50 PM CDTTSTM WND DMG3 Ne Whitney, TXTREES, POWER LINES DOWN AT CR1240 AND CR1256
Jun 21, 11:25 PM CDTTSTM WND DMGHubbard, TXA LARGE METAL SHED LOST AT LEAST ONE WALL AND ITS ROOF IN THE HUBBARD AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:58 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2454 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS54 KFWD 220329
SVRFWD
TXC027-035-099-217-309-220445-
/O.NEW.KFWD.SV.W.0461.110622T0329Z-110622T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  HILL COUNTY IN NORTH CENTRAL TEXAS...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1145 PM CDT

* AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF LAKE WHITNEY  
  TO CRAWFORD TO KILLEEN...AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLUM AND VALLEY MILLS AROUND 1035 PM...
  CRAWFORD AROUND 1040 PM...
  HARKER HEIGHTS AND MOTHER NEFF STATE PARK AROUND 1045 PM...
  NOLANVILLE AROUND 1050 PM...
  MCGREGOR AROUND 1055 PM...
  LAKE WHITNEY STATE PARK AND COVINGTON AROUND 1100 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3087 9760 3090 9782 3106 9792 3126 9768
      3207 9750 3209 9747 3213 9750 3218 9747
      3227 9709 3206 9695 3206 9689 3181 9672
      3171 9693 3152 9681 3128 9728 3099 9707
      3088 9726 3076 9733
TIME...MOT...LOC 0328Z 288DEG 17KT 3196 9752 3142 9751
          3093 9783

$$


92
4 follow-up statements
983 
WWUS54 KFWD 220350
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT TUE JUN 21 2011

TXC027-035-099-217-309-220445-
/O.CON.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
HILL TX-MCLENNAN TX-BOSQUE TX-BELL TX-CORYELL TX-
1050 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN CORYELL...BELL...EASTERN BOSQUE...MCLENNAN AND HILL
COUNTIES...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WHITNEY TO CRAWFORD TO KILLEEN...
MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MOTHER NEFF STATE PARK AND NOLANVILLE AROUND 1100 PM CDT...
  ITASCA AND MCGREGOR AROUND 1105 PM CDT...
  AQUILLA AROUND 1110 PM CDT...
  GHOLSON AROUND 1115 PM CDT...
  HILLSBORO...MORGAN'S POINT RESORT AND MOODY AROUND 1120 PM CDT...
  CARL'S CORNER AROUND 1125 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 283 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 12...
I-35E BETWEEN MILE MARKERS 1 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

&&

LAT...LON 3087 9760 3090 9782 3106 9792 3123 9767
      3207 9750 3209 9747 3213 9750 3218 9747
      3227 9709 3206 9695 3206 9689 3181 9672
      3171 9693 3152 9682 3128 9728 3099 9707
      3088 9726 3076 9733
TIME...MOT...LOC 0351Z 288DEG 17KT 3195 9730 3152 9741
          3109 9767

$$


85/NH
663 
WWUS54 KFWD 220409
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT TUE JUN 21 2011

TXC035-099-220419-
/O.CAN.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
BOSQUE TX-CORYELL TX-
1109 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CORYELL AND EASTERN
BOSQUE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3088 9762 3120 9762 3132 9742 3142 9744
      3175 9728 3179 9733 3184 9728 3193 9744
      3198 9738 3203 9743 3201 9748 3218 9747
      3227 9709 3181 9672 3171 9693 3152 9682
      3128 9728 3099 9707 3088 9726 3076 9733
TIME...MOT...LOC 0409Z 278DEG 27KT 3199 9721 3156 9716
          3109 9734

$$

TXC027-217-309-220445-
/O.CON.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
HILL TX-MCLENNAN TX-BELL TX-
1109 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BELL...MCLENNAN AND HILL COUNTIES...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF WHITNEY TO
WACO TO TEMPLE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ITASCA...ROSS...ROBINSON AND NORTHCREST AROUND 1115 PM CDT...
  HILLSBORO AND WEST AROUND 1120 PM CDT...
  CARL'S CORNER...ROGERS...LEROY AND ABBOTT AROUND 1125 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 283 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 12...
I-35E BETWEEN MILE MARKERS 1 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

&&

LAT...LON 3088 9762 3120 9762 3132 9742 3142 9744
      3175 9728 3179 9733 3184 9728 3193 9744
      3198 9738 3203 9743 3201 9748 3218 9747
      3227 9709 3181 9672 3171 9693 3152 9682
      3128 9728 3099 9707 3088 9726 3076 9733
TIME...MOT...LOC 0409Z 278DEG 27KT 3199 9721 3156 9716
          3109 9734

$$
807 
WWUS54 KFWD 220423
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT TUE JUN 21 2011

TXC027-220433-
/O.CAN.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
BELL TX-
1123 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR BELL COUNTY IS CANCELLED...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 283 AND 309.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3145 9734 3184 9722 3223 9723 3227 9709
      3206 9695 3206 9692 3181 9672 3171 9693
      3152 9682 3124 9734
TIME...MOT...LOC 0423Z 278DEG 27KT 3201 9709 3163 9707
          3138 9719

$$

TXC217-309-220445-
/O.CON.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
HILL TX-MCLENNAN TX-
1123 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR MCLENNAN AND EASTERN HILL COUNTIES...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HILLSBORO TO NORTHCREST TO
LORENA...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LEROY AND BYNUM AROUND 1130 PM CDT...
  PENELOPE AND HALLSBURG AROUND 1140 PM CDT...
  MOUNT CALM...RIESEL...MART AND HUBBARD AROUND 1145 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 333 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 13...
I-35E BETWEEN MILE MARKERS 1 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

&&

LAT...LON 3145 9734 3184 9722 3223 9723 3227 9709
      3206 9695 3206 9692 3181 9672 3171 9693
      3152 9682 3124 9734
TIME...MOT...LOC 0423Z 278DEG 27KT 3201 9709 3163 9707
          3138 9719

$$


85/NH
171 
WWUS54 KFWD 220442
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT TUE JUN 21 2011

TXC217-309-220452-
/O.EXP.KFWD.SV.W.0461.000000T0000Z-110622T0445Z/
HILL TX-MCLENNAN TX-
1142 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR MCLENNAN AND EASTERN HILL
COUNTIES EXPIRES AT 1145 PM CDT...

AT 1142 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3145 9734 3184 9722 3223 9723 3227 9709
      3206 9695 3206 9692 3181 9672 3171 9693
      3152 9682 3124 9734
TIME...MOT...LOC 0442Z 278DEG 27KT 3199 9692 3161 9690
          3136 9703

$$


85/NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:58 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 21, 9:58 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE JUN 21 2011

.UPDATE...
THE NAM...RUC AND HRRR CONTINUE TO KEEP THUNDERSTORMS GOING
THROUGH THE NIGHT. HAVE MADE SOME MINOR ADJUSTMENTS TO THE POPS
AND OVERNIGHT LOWS. UPDATES HAVE BEEN SENT.

58

&&

.AVIATION...
STORMS IN PARKER COUNTY RIDING NORTHEAST ALONG A WEAK BOUNDARY.
QUESTION IS WILL THEY HOLD TOGETHER AFTER SUNSET...AND ARE THEY
ENTERING MORE STABLE AIR. CELLS THAT TRIED TO POP IN DENTON COUNTY
DIED DUE TO LOWER INSTABILITY THAN FARTHER SOUTHWEST. EXTRAPOLATION
PLACES STORMS IN NORTHWEST METROPLEX AFTER 03Z...AND WILL ADD VCTS
FOR THAT TIME FRAME AND CONTINUE TO MONITOR THE SITUATION.

.../PREVIOUS AVIATION DISCUSSION/...
METROPLEX
MULTI-CELLULAR CLUSTER SEEMS TO BE PROGRESSING WEST-EAST ABOUT 25
MPH. BEST INSTABILITY SEEMS TO BE SOUTH OF METROPLEX...BUT IF
STORMS CONTINUE TO GROW NORTHEAST BEST TIMING FOR ARRIVAL WOULD
BE ABOUT 0330Z/1030PM. WILL LEAVE TSRA OUT FOR NOW AND WATCH
PROGRESSION OF STORMS. HRRR...WHICH SEEMED TO HAVE THE BEST
HANDLE ON LAST NIGHT/S CONVECTION...FAVORS THE AREAS BETWEEN DFW
& ACT.

WACO
WILL KEEP STORMS OUT OF TAF THIS EVENING AS WACO SEEMS SOUTH OF THE
BEST AXIS FOR CONVECTIVE DEVELOPMENT...AND CONTINUE TO MONITOR
STORM EVOLUTION.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/
IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE
ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS
SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S.
AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED
RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR
NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND
MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS
TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR
COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS
OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO
PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST.

THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING
MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE
BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS
WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE
OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE
2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL
EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF
THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF
INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING.

EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY
TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW
AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND
EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE
FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON
AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY
WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS
UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED
BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN
COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK
IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT
RAIN CHANCES IN THE EXTENDED FORECAST RANGE.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  96  77  98  76 /  40  20  20  20  10
WACO, TX              73  96  75  98  75 /  60  30  20  20   0
PARIS, TX             70  94  73  94  72 /  40  20  20  20  30
DENTON, TX            72  96  74  97  75 /  40  20  20  10  10
MCKINNEY, TX          72  94  74  97  73 /  40  20  20  20  10
DALLAS, TX            74  95  77  98  77 /  40  20  20  20  10
TERRELL, TX           72  94  74  98  74 /  50  20  20  20  10
CORSICANA, TX         72  93  75  99  74 /  50  30  20  20   5
TEMPLE, TX            73  96  73  97  73 /  60  40  30  20   0
MINERAL WELLS, TX     68  95  75  98  72 /  40  20  20  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/58
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
309 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF
INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE
REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH
TONIGHT.

In the hours before

Special weather statement, Jun 21, 9:59 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE JUN 21 2011

TXZ146-220400-
NAVARRO TX-
959 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF CORSICANA...MOVING NORTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA...KERENS
AND NAVARRO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3181 9648 3201 9659 3229 9631 3226 9628
      3222 9620 3220 9620 3221 9615 3217 9618
      3215 9616 3216 9611 3209 9612 3208 9611
      3208 9608 3201 9606
TIME...MOT...LOC 0259Z 226DEG 9KT 3194 9648

42/MM
Local storm report, Jun 21, 10:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     2 E HASLET              32.97N  97.32W
06/21/2011  M60 MPH          TARRANT            TX   ASOS

            KAFW
Local storm report, Jun 21, 10:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND GST     2 W HALTOM CITY         32.80N  97.30W
06/21/2011  E58 MPH          TARRANT            TX   NWS EMPLOYEE

            WIND GUST REPORTED AT FORECAST OFFICE
Local storm report, Jun 21, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     MERIDIAN                31.92N  97.65W
06/21/2011  E60 MPH          BOSQUE             TX   FIRE DEPT/RESCUE

            50 TO 60 MPH WIND GUSTS IN MERIDIAN
Local storm report, Jun 21, 10:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 W GOLDTHWAITE         31.45N  98.59W
06/21/2011                   MILLS              TX   LAW ENFORCEMENT

            THE ROOF OF A HOUSE WAS DAMAGED OFF RANCH ROAD 574
Local storm report, Jun 21, 10:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             2 S CORSICANA           32.07N  96.47W
06/21/2011  E1.00 INCH       NAVARRO            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED AT MILE MARKER 229 ON
            INTERSTATE 45

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:27 PM CDTSevere Thunderstorm WarningFWDMills78 min
Jun 21, 7:57 PM CDTSevere Thunderstorm WarningFWDParker63 min
Jun 21, 8:11 PM CDTSpecial Weather StatementFWDVan Zandt34 min
Jun 21, 8:29 PM CDTSpecial Weather StatementFWDKaufman31 min
Jun 21, 8:45 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt60 min
Jun 21, 9:05 PM CDTSpecial Weather StatementFWDHamilton25 min
Jun 21, 9:15 PM CDTSpecial Weather StatementFWDWise30 min
Jun 21, 9:20 PM CDTSevere Thunderstorm WarningFWDHamilton55 min
Jun 21, 9:25 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise65 min
Jun 21, 9:33 PM CDTSpecial Weather StatementFWDNavarro27 min
Jun 21, 9:43 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell62 min
Jun 21, 9:59 PM CDTSpecial Weather StatementFWDNavarro61 min
Jun 21, 10:16 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant59 min
Jun 21, 10:23 PM CDTSevere Thunderstorm WarningFWDNavarro67 min
Jun 21, 11:05 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Jun 21, 11:17 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall58 min
Jun 21, 11:45 PM CDTAreal Flood AdvisoryFWDDallas90 min
Jun 21, 11:45 PM CDTRiver Flood WarningFWDDallas5 hr
Jun 21, 11:45 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro60 min
Jun 21, 11:47 PM CDTTornado WarningFWDFreestone, Limestone, Navarro43 min
Jun 22, 12:07 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt68 min
Jun 22, 12:43 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro77 min
Jun 22, 12:55 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton65 min
Jun 22, 2:25 AM CDTSpecial Weather StatementFWDRobertson35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.